# SDR SWIA200820727

- Difficulty date: December 18, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 34,480 hours, 48,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5732 - EMERGENCY OVERHEAD LIGHT AT ROW 9BC INOP.  RELAMPED.
